# SDR CA000309002

- Difficulty date: February 29, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 22,673 hours
- Engine: Pwa PT6A27
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Part number: APC230461121
- Condition: Misrepaired
- Location: Starter/Gen
- Component: Starter/Gen, Lucas, 23048004M
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SHAFT FOUND INSTALLED IS THE WRONG PART FOR THIS PARTICULAR STARTER-GEN. THE SHAFT IS .127 LONGER THAN THE FAN END THEN THE CORRECT P/N. SUSPECTED UNAPPROVED PARTS.INVESTIGATION REVEALED THAT PARTS WERE APPROVED AND MAINTENANCE PROCEDURES WERE AT FAULT.
